Thanks in advance to those who have taken the time to read this thread...I'm sure it's a relatively stupid question that has a simple answer, but if you have a similar experience I'd like to hear it.
Former OC addict(80-100mg at a time/150 or so daily), recently(like last week) moved up(or down the ladder) to heroin. Found a street connect who hooks me up with white powder(West-Side Chicago). It certainly contains an opiate, but if I had to guess I'd say it's pretty weak(although the spot I get it from is always busy, so maybe I just don't know what is good or bad). Minimal euphoria/slight body warmth/relaxation for an hour so is the usual feeling from the 15 bags or so I've received from this spot/guy.
Anyway, after snorting the first bag of the day my nose and the back of my throat burns like all hell for around 10-15 minutes. Just terrible, and it overwhelms the miniscule rush that one gets from snorting opiates. I'm wondering what could cause that sensation and if there is anything I can do about it. I understand heroin is usually acidic, but this burning seems a tad bit over the top.
Well, that's my question...I hope y'all have a great holiday and take care of yourselves....